|immediate fatigue symptoms
Apr 25, 2000
I discovered that i was positive three months ago. I have a VL of 14,500 and CD4 count of 360. I was started on abacavir and combivir and stayed with it for one month. I had some initial GI problems, but they mostly resolved themselves. However, after four days of starting this treatment I felt very tired, warm and had "burning eyes" .. the same symptoms one has with a low grade fever (including bags under my eyes). I couldn't sleep enough. I took my temp often and only had a low grade temp once or twice. My doc took me off the meds and put me on viracept and combivir. I've been on these meds for three days now and the exact same symptoms seem to be starting all over again. On the positive side, there are no GI problems, which i understand can be troublesome with the viracept. Do you have any ideas what I may be experiencing? Any suggestions for how I should approach this? Thank you very much for your time.
Response from Mr. Molaghan
It could be the Combivir. Did your doctor check your hemoglobin level? Combivir contains AZT, which can cause anemia resulting in fatigue. If your hemoglobin level is low, you may have AZT induced anemia. This is something that can be effectively treated with Procrit. Its great that youre not having the GI side effects. This is a good regimen for you and your viral load and CD4 count should improve. Ask your doctor to check your complete blood count (CBC). Good luck.
HIV Proviral DNA by PCR Amplification
My wife has iron def. and cannot get ready of it, she may be HIV?
- Needle Stick How Long Does It Take To Test Positive For HIV
- Are Shingles An Early Sign Of HIV?
- Does Sore On Penis Mean I Have Hiv?
- Burning Penis After Anal Sex Worried I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Tingling Lips After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.